# SDR AWXA200500832

- Difficulty date: July 16, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 59,794 hours, 36,970 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF RECIEVED TAKEOFF CONFIGURATION WARNING.  ABORTED TAKEOFF.  CREW TAXIED BACK AND DEPARTED NORMALLY.  AWAITING SAFTEY EVENT REPORT, FROM PILOT, TO DETERMINE CAUSE OF T/O CONFIG WARNING AND SPEED THAT AIRCRAFT ABORTED T/O AT.  THIS IS THE SECOND OCCURANCE OF A TAKEOFF CONFIGURATION WARNING WITH 72 HOURS, A FUP IS BEING GENERATED TO ADDRESS THIS ISSUE.  FUP COMPLIED WITH & NO DEFECTS NOTED.  RECIVED REPORT FROM PILOT.  STATES THAT AFTER APPLYING T/O POWER RECIEVED CONFIG HORN, HADN'T EVEN BEGAN TO ROLL YET.  AFTER THROTTLING BACK & PULLING OFF THE RUNWAY SAW SPEED BRAKE HANDLE SLIGHTLY ELEVATED.  RESET SPEEDBRAKE HANDLE & ATTEMPTED T/O AGAIN.  T/O WAS UNEVENTFUL. PILOT ERROR.
